advertisement
Question
Posted by: | 2019/04/23

Could I be pregnant or is it just a hormonal imbalance caused by the petogen

I have been using Petogen 150mg for almost a year now and I have unprotected intercourse. I constantly have vaginal bleeding, period like bleeding. Is is just a hormonal imbalance or pregnancy, because in 2017 I had a hormonal imbalance and my doctor put me on birth contol pills.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/04/25

It sounds more like a side effect of the Petogen. I would suggest that you visit your doctor or family planning clinic.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement